# SDR 20010403CW004

- Difficulty date: March 8, 2001
- Submitted: April 3, 2001
- Operation: General aviation
- Aircraft: N9292X
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258315
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080005
- Part serial: 98327
- Condition: Destroyed
- Location: Lt Engine
- Part time: 1,081 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVAL 390, CREW FELT A VIBRATION IN THE AIRCRAFT, AIRCRAFT DIVERTED.  MAINTENANCE FOUND LEFT ENGINE STARTER GENERATOR DESTROYED.  GENERATOR WAS REPLACED, GROUND CHECK NORMAL.  THE GENERATOR CARRIES A TBO OF 1000 HOURS.  THIS TIME IS RARELY ACHIEVED.
